# SDR SWAA2024061486974

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: UNKNOWN
- Condition: Debonded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON UPPER WEB RUBSTRIP DISBONDED COMMON TO PANEL 443CT CUT OUT<[01] INSTALLED SERVICEABLE RUB STRIP ON #2 ENGINE PYLON PANEL 443CT CUT OUT PER AMM 51-51-00-340-803 STEPS 3. D. (2)(A). ADHESIVE APPLIED AT 15:05 UTC.;[02] INSTALLED SERVICEABLE RUB STRIP ON #2 ENGINE PYLON PANEL 443CT CUT OUT PER AMM 51-51-00 ADHESIVE CURE TIME OF 2 HRS. @ 70 DEGREES F ACCOMPLISHED PER AMM 51-51-00 -340-3-803 TABLE 804;[03] VERIFIED CORRECTIVE ACTION 2
